| Model Number |
MMT-722NAS |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump had pump error alarm after inserting a new battery.Customer's blood glucose value was unknown at the time of the incident.Customer stated they were able to clear the alarm also able to rewind the insulin pump.Customer stated the insulin pump was not stored or not in use for an extended period of time.Customer had experienced multiple pump error alarms after battery change.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test and a21 alarm test.No unexpected a21 alarm anomalies noted.